Remarks on Interiors and Closures of Weak Open Sets in Bigeneralized Topological Spaces
DOI:
https://doi.org/10.23755/rm.v44i0.892Keywords:
Generalized topology, bigeneralized topology, µi-open set, µi-closed setAbstract
We establish the relationships between the interior and closure operators among the µij -semiopen, µij -preopen, αµij -open, βµij -open sets in bigeneralized topological spacesReferences
C. Boonpok. Weakly open functions on bigeneralized topological spaces. Int.Journal of Math. Analysis, 4(18):891–897, 2010.
A. Csaszar. Generalized open sets. ´ Acta mathematica hungarica, 75(1-2):65–87,1997.
A. Csaszar. Generalized topology, generized continuity. ´ Acta mathematica hungarica, 96(4):351–357, 2002.
A. Csaszar. Further remarks on the formula for ´ γ-interior. Acta Mathematica Hungarica, 113(4):325–332, 2006.
A. Csaszar. Remarks on quasi-topologies. ´ Acta Mathematica Hungarica, 119, 2008.
M. A. Fathima and R. J. Rani. µij-semi open sets in bigeneralized topological space. Malaya Journal of Matematik, S (1), pages 12–16, 2019.
R. Jamuna Rani and M. Anees Fathima. αµij-open sets in bigeneralized topological spaces. Proceedings in the National Conference on Recent Trends in Algebra and Topology, 2020
R. Jamuna Rani and M. Anees Fathima. βµij-open sets in bigeneralized topological spaces. Design Engineering, pages 5077–5083, 2021.
R. Jamunarani, P. Jeyanthi, and D. Sivaraj. More on γ-interior. Bull. Allahabad Math. Soc, 25:1–12, 2010.
W. Min. Almost continuity on generalized topological spaces. Acta Mathematica Hungarica, 125(1):121–125, 2009.
R. J. Rani and M. A. Fathima. µij-preopen sets in bigeneralized topological spaces. Advances in Mathematics:Scientific Journal, 2020.
P. Sivagami. Remarks on γ-interior. Acta Mathematica Hungarica, 119(1):81–94,2008
Downloads
Published
Issue
Section
License
This journal provides immediate open access to its content on the principle that making research freely available to the public supports a greater global exchange of knowledge. The journal is committed to real and immediate open access for academic work. All of the journal articles are free to access immediately from the date of publication. There are no charge for readers to download articles and reviews for their own scholarly use. Benefits of open access for authors, include:
- Free access for all users worldwide
- Increased visibility and readership
- Rapid publication
- No spatial constraints
- Authors can share their research papers on their personal web-pages (i.e. ResearchGate, etc.)
Ratio Mathematica publishes open access articles under the terms of the Creative Commons Attribution (CC BY) License. The Creative Commons Attribution License (CC-BY) allows users to copy, distribute and transmit an article, adapt the article and make commercial use of the article. The CC BY license permits commercial and non-commercial re-use of an open access article, as long as the author is properly attributed. Copyright on any research article published by Ratio Mathematica is retained by the author(s). Authors grant Ratio Mathematica a license to publish the article and identify itself as the original publisher. Authors also grant any third party the right to use the article freely as long as its original authors, citation details and publisher are identified.
For further information visit: https://creativecommons.org/licenses/by/3.0/. The following logo will appear in any paper that will be published from the volume number 31/2016 onwards.